Quantum query complexity of some graph problems

Type de document :
Article dans une revue
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2006, 35 (6), pp.1310-1328
Liste complète des métadonnées

https://hal.inria.fr/inria-00123645
Contributeur : Christoph Dürr <>
Soumis le : mercredi 10 janvier 2007 - 15:49:50
Dernière modification le : jeudi 10 mai 2018 - 02:06:13

Identifiants

  • HAL Id : inria-00123645, version 1

Collections

Citation

Christoph Dürr, Mark Heiligman, Peter Høyer, Mehdi Mhalla. Quantum query complexity of some graph problems. SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2006, 35 (6), pp.1310-1328. 〈inria-00123645〉

Partager

Métriques

Consultations de la notice

99